IMBEDDING OF POWER-SERIES SPACES AND SPACES OF ANALYTIC-FUNCTIONS


AYTUNA A., KRONE J., TERZIOGLU T.

MANUSCRIPTA MATHEMATICA, vol.67, no.2, pp.125-142, 1990 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 1990
  • Doi Number: 10.1007/bf02568426
  • Journal Name: MANUSCRIPTA MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.125-142
  • Middle East Technical University Affiliated: No